# SDR 2002UALA01134

- Difficulty date: July 3, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 16,282 hours, 6,085 cycles
- Engine: Iae V2522A5
- System (JASC): 2540 · Lavatories
- Part: Lavatory
- Condition: Leaking
- Location: Aft
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF CREW NOTICED WATER LEAKING FROM THE AFT LAV.  FLIGHT RETURNED TO SFO FOR REPAIR.
